Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


$ C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube

Authors: E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón
Journal: Trans. Amer. Math. Soc. 360 (2008), 5229-5246
MSC (2000): Primary 18B30, 54D35, 54E15; Secondary 54C55, 54E35, 54F45
Published electronically: May 20, 2008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Motivated by the Chapman Complement Theorem, we construct an isomorphism between the topological category of compact Z-sets in the Hilbert cube $ Q$ and the $ C_{0}$-coarse category of their complements. The $ C_{0}$-coarse morphisms are, in this particular case, intrinsically related to uniformly continuous proper maps. Using that fact we are able to relate in a natural way some of the topological invariants of Z-sets to the geometry of their complements.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 18B30, 54D35, 54E15, 54C55, 54E35, 54F45

Retrieve articles in all journals with MSC (2000): 18B30, 54D35, 54E15, 54C55, 54E35, 54F45

Additional Information

E. Cuchillo-Ibáñez
Affiliation: Departamento Matemática Aplicada, E.T.S.I. Montes, Universidad Politécnica, 28040 Madrid, Spain

J. Dydak
Affiliation: Department of Mathematics, University of Tennessee, Knoxville, Tennessee 37996

A. Koyama
Affiliation: Department of Mathematics, Shizuoka University, Shizuoka, Japan

M. A. Morón
Affiliation: Departamento Geometría y Topología, Facultad de Cc.Matemáticas, Universidad Complutense, 28040 Madrid, Spain
Email: ma\

PII: S 0002-9947(08)04603-5
Keywords: Covering dimension, asymptotic dimension, $C_{0}$-coarse structure, ANR-space, $C_{0}$-coarse morphism, uniformly continuous map, compact Z-set, Higson-Roe compactification and corona.
Received by editor(s): July 17, 2006
Published electronically: May 20, 2008
Additional Notes: The first and fourth named authors were supported by the MEC, MTM2006-0825.
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia